MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L HNICU - 37 - NEONATAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; NEONATAL TEMPERATURE SKIN SENSOR

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L HNICU - 37 - NEONATAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; NEONATAL TEMPERATURE SKIN SENSOR
Model Number HNICU-37
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause was undetermined.Corrective action: a correction action was not taken.Investigation: due to product not returned no inspection was performed.No review of device history record was performed due to lot number was not provided.Failure mode effective analysis (acd.Fmea.064 neonatal temperature prode, rev e) was reviewed and confrimed that there are several failure modes identified related to the issue under investigation, in regards to incorrect temperature reading.Complaint's log of the last two years confirmed following compliants of the same family generated due to functionality issue and root cause was undetermined.Product process sub-assembly (b)(4) was inspected, work order (b)(4), total of 80 samples tested and resulted all pass qc functional test.During the period of july 2020 - march 2021, deroyal sold (b)(4) hnicu products, with (b)(4) reported complaints.This is a low total frequency of complaints relative to selling units.The investigation is complete at this time.If new and critical information is recevied, this report will be updated.
 
Event or Problem Description
Nursing staff is having an issue with the blue tip part (product ref # hnicu - 37) not taking an accurate temperature.

Brand Name
HNICU - 37 - NEONATAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12
Common Device Name
NEONATAL TEMPERATURE SKIN SENSOR
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park
box 180-3006, 602 parkway
la aurora, heredia,
CS 
MDR Report Key11518800
Report Number9613793-2021-00009
Device Sequence Number19652333
Product Code FMT
UDI-Device Identifier50749756671366
UDI-Public50749756671366
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-37
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1